PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the Foiaş and Strătilă theorem

Volume 276 / 2024

François Parreau Studia Mathematica 276 (2024), 81-98 MSC: Primary 37A30; Secondary 37A50, 43A46 DOI: 10.4064/sm231227-7-2 Published online: 22 April 2024


We extend the Foiaş and Strătilă theorem to the case of $L^2$-functions whose spectral measures are continuous and concentrated on an independent Helson set, and to ergodic actions of locally compact second countable abelian groups. We first prove it for functions satisfying Carleman’s condition for the Hamburger moment problem, without the assumption that the spectral measure is supported by a Helson set. Then we show independently that the spectral projector associated with a Helson set preserves each $L^p$-space, with an appropriate bound of the corresponding norm.


  • François ParreauUniversité Sorbonne Paris Nord
    LAGA, CNRS, UMR 7539
    F-93430 Villetaneuse, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image